The Gelfand Transform as a $C^*$-Envelope
Matematičeskie zametki, Tome 94 (2013) no. 5, pp. 777-779
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
stereotype space, stereotype algebra, involutive algebra, category, Gelfand transform, $C^*$-envelope.
@article{MZM_2013_94_5_a12,
author = {S. S. Akbarov},
title = {The {Gelfand} {Transform} as a $C^*${-Envelope}},
journal = {Matemati\v{c}eskie zametki},
pages = {777--779},
year = {2013},
volume = {94},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2013_94_5_a12/}
}
S. S. Akbarov. The Gelfand Transform as a $C^*$-Envelope. Matematičeskie zametki, Tome 94 (2013) no. 5, pp. 777-779. http://geodesic.mathdoc.fr/item/MZM_2013_94_5_a12/
[1] S. S. Akbarov, J. Math. Sci. (N. Y.), 113:2 (2003), 179–349 | DOI | MR | Zbl
[2] S. S. Akbarov, Matem. zametki, 66:6 (1999), 941–944 | DOI | MR | Zbl
[3] A. Ya. Khelemskii, Banakhovy i polinormirovannye algebry: obschaya teoriya, predstavleniya, gomologii, Nauka, M., 1989 | MR | Zbl
[4] Dzh. Merfi, $C^*$-algebry i teoriya operatorov, Faktorial, M., 1997 | MR | Zbl
[5] Yu. Kuznetsova, J. Oper. Theory, 69:2 (2013), 571–600 | Zbl
[6] S. S. Akbarov, Envelopes and Imprints in Categories, arXiv: 1110.2013